# SDR UALA2010020100409

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 34,878 hours, 7,753 cycles
- Engine: Pwa PW4077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 870955
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK COMPARTMENT OPEN AT SEATS 19H AND 19J ON LANDING.   DUE TO CHRONIC PANEL DEPLOYMENT WILL NEED TO REPLACE ELECTRIC LATCH ACTUATOR IAW CH8451 AND VERIFY OPERATION BY MASK DROP.  SEATS 19H & 19J NOT TO OCCUPIED UNTIL PSU OXY PNL LATCHING MECHANISM CORRECTED. REPLACED PANEL ACTUATOR ASSY AT SEAT 19HJ, OXYGEN PANEL DEPLOYMENT, OPS CK OK.
